Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Does Keppra cause high pressure in eyes?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
My son has epilepsey. He just went to the eye doctor and the told him the pressure in one of his eyes is very high. Could the medication keppra cause this?
Posted Tue, 25 Mar 2014 in Vision and Eye Disorders
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Can be due to Keppra. Detailed Answer: Hello, Thanks for posting your query. Keppra can cause blurring of vision; double vision or raised pressure in the eyes. If only one of the eyes is affected then any pathology related to the eye also needs to be ruled out first. In case no eye pathology is detected then you can consider getting doses of keppra adjusted from his neurologist according to the severity of epilepsy. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor